ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/a8913-4331-4311-d

Topological Lattice Rings with the \(AM\)-Property

Zabeti, O.
Vladikavkaz Mathematical Journal 2021. Vol. 23. Issue 1.
Motivated by the recent definition of the \(AM\)-property in locally solid vector lattices [O. Zabeti, doi: 10.1007/s41980-020-00458-7], in this note, we try to investigate some counterparts of those results in the category of all locally solid lattice rings. In fact, we characterize locally solid lattice rings in which order bounded sets and bounded sets agree. Furthermore, with the aid of the \(AM\)-property, we find conditions under which order bounded group homomorphisms and different types of bounded group homomorphisms coincide. Moreover, we show that each class of bounded order bounded group homomorphisms on a locally solid lattice ring \(X\) has the Lebesgue or the Levi property if and only if so is \(X\).
Keywords: locally solid lattice ring, bounded group homomorphism, \(AM\)-property, Levi property, Lebesgue property
Language: English Download the full text  
For citation: Zabeti, O. Topological Lattice Rings with the \(AM\)-Property,† Vladikavkaz Math. J., 2021, vol. 23, no. 1, pp. 20-31. DOI 10.46698/a8913-4331-4311-d
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт